# SDR 160041

- Difficulty date: June 6, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 340B277
- Aircraft time: 26,075 hours, 28,736 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6110 · Propeller Assembly
- Part: Connector
- Condition: Damaged
- Location: Prop Oil Temp In
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 LEFT PROP OIL TEMP GAUGE INDICATES EXCESSIVE TEMP IN FLT, AIRCRAFT DIVERTED FROM DCA TO HEF.  FOUND BROKEN WIRE ON TEMP SENSOR CONNECTOR.  REPLACED PIN IN CONNECTOR IAW SAAB WM 20-30-25, OP CHECKED GOOD.
